MAUDE Adverse Event Report: ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER

ABBOTT AVEIR¿ DELIVERY CATHETER; LEADLESS PACEMAKER
Model Number LSCD111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Cardiac Tamponade (2226); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 02/01/2026
Type of Reportable Event Death
Event or Problem Description
During the leadless pacemaker (lp) system implant procedure via the jugular vein, following a mapping attempt with poor electrical signals, the right ventricular (rv) lp was pulled into the protective sleeve and relocated to the new site in the septal region of the rv using contrast.The patient experienced asystole before the second mapping attempt.An external pacer was ineffective in reviving the patient.The lp was programmed to attempt to stimulate the patient, however this was unsuccessful.Cardiac message was performed which was unable to resuscitate the patient and they died.The physician noted that they lp was visible on imaging and with no fixation attempted, they were sure they did not perforate the heart.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.

Brand Name
AVEIR¿ DELIVERY CATHETER
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24414855
Report Number2017865-2026-03716
Device Sequence Number18785971
Product Code PNJ
UDI-Device Identifier05415067036384
UDI-Public(01)05415067036384(10)11136214(17)270131
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLSCD111
Device Catalogue NumberLSCD111
Device Lot Number11136214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death;
Patient SexUnknown